Volume 13, Number 1, January-March 2007
|Page(s)||107 - 119|
|Published online||14 February 2007|
Homogenization of Hamilton-Jacobi equations in Carnot Groups
Dipartimento di Matematica e Applicazioni
Università degli studi di Napoli Federico II
Complesso Monte S. Angelo Edificio “T”
via Cintia, 80126 Napoli
We study an homogenization problem for Hamilton-Jacobi equations in the geometry of Carnot Groups. The tiling and the corresponding notion of periodicity are compatible with the dilatations of the Group and use the Lie bracket generating property.
Mathematics Subject Classification: 35B27 / 35H05
Key words: Homogenization / Carnot Groups / Hamilton-Jacobi.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.